MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT
Catalog Number 826850
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
2 of 3 reports.Other mfg report numbers: 3006697299-2026-00024, 3014334038-2026-00025.A facility reported: the monitored icp pressure readings getting lower and lower until it disappears from the monitor screen all together.It was re-calibrated and functionally checked & tested using an in-house test sensor and all seems to be working correctly.Patient pressures reading 28.Monitor spontaneously showed varying pressures from minus 20 to plus10.Message: "possible input failure.Verify sensor,cable, and lead connections".The earthing wire was attached to the patient.Then the message: "patient monitor connection error, reconnect monitor again"; patient was never disconnected.Then monitor showed no pressure readings.Moved patients head and pressures reappeared.Then numerical pressures disappeared again.Monitor re-zeroed and turned off and on.Message: "possible input failure verify sensors,cables and lead connections" reappeared.There was always a continous error message throughout the incident.Evd transduced and showed icps 18.Medic notified and referral to neurosurgeons, evd had been transduced earlier to check pressure and at that point both the cerelink and evd pressures were 18.The monitor records in the errors logs it showing the following errors "err: 0x0001 sensor warning: mean icp value exceeds the valid range" followed by a low minus value which over a minute or two increases from -60.69 to a value of ¿ 318.25.The log then starts to display multiple "err: 0x1019 param1: 0000 param2: 0000 error type: 0001¿ errors.Unit cleaned/inspected ok.Unit powered up ; re-caled ; cal checked ok.Within spec.Unit functionally checked ; tested ok.Nff.Units history event logs uploaded ; inspected.As seen before the monitored pressure readings start to display high minus values ; then displays in the log "err: 0x0001 sensor warning: mean icp value exceeds the valid range" followed by a minus value.Then displays multiple "err: 0x1019 param1: 0000 param2: 0000 error type: 0001.Suspect repeat problem with faulty reading from probe sensor.Additional information received: date of event?19/02/2026 was the patient lead (electrode of extension cable) always connected to the patient? yes implant location - subdural parenchyma.Did the issue lead to any patient injury / complications or death? no did the issue lead to a critical delay in patient care? no what was the user doing (e.G., powering unit, zeroing sensor, setting alarm, downloading data)? nothing.What was happening with patient (e.G., transport, mri, ct)? nothing ¿ in icu what did medical team do to solve the issue? new probe inserted.If applicable: can you please confirm if the replacement with new sensor was successful?yes.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink sensor was returned for evaluation: dhr - lot 7588269 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the issue of the complaint was confirmed: - icp express = no transducer detected.- cerelink = sensor failure detected.- there is a kink in the catheter located 2.2 cm from the distal tip.- suspected foreign matter ingress in the catheter approximately 3.1 cm from the distal tip.- multiple small cuts are present on the catheter nylon, located approximately 6.4 cm from the distal tip.- internal wires broken.- no further testing possible.Root cause - the complaint was confirmed by the supplier.The root cause of the issue reported could be due to mishandling of the device.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24592625
Report Number3013886523-2026-00060
Device Sequence Number9440619
Product Code GWM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number826850
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown